# SDR P5CA2017061300196

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 661,494 hours, 11,084 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B08160128
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E 681BB FIXED PANEL AND OTBD PANEL SUPPORT BEAM AT BOLT HOLE FOUND ELONGATED.  THE SUPPORT WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
